Please use this identifier to cite or link to this item:
Author(s): Ferreira, Manuel Alberto M.
Date: 2014
Title: The M|D|∞ queue busy period distribution
Volume: 5
Number: 1
Pages: 26-32
ISSN: 2078-0257
Keywords: M|D|∞
Busy period
Probability density function
Distribution function
Abstract: The M|D|∞ queue system busy period distribution is intensively studied because, due to its probability density function quite easy interpretation, it may serve as a clue to interpret M|G|∞ systems, with other service time’s distributions, busy period distributions. In this work the M|D|∞ queue system busy period distribution parameters are exactly computed and its probability density function is interpreted and explained. The only problem is how to compute the distribution function, for which an algorithm is presented and exemplified its application.
Peerreviewed: Sim
Access type: Embargoed Access
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
  Restricted Access
376,51 kBAdobe PDFView/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.